# SDR AALA202308076936

- Difficulty date: June 17, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: E5347041020200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERNAL FUSELAGE SKIN BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPAIRED SKIN PER EA 346076 AND SRM 53-00-11-300-013.
